Last week, the Centers for Disease Control and Prevention (CDC) said it looked into cases of Heart-related symptoms in young people and teenagers who had received the coronavirus vaccine. Myocarditis, or inflammation of the Heart muscles, has been reported in a relatively small number of cases, according to the CDC’s Advisory Committee on Immunization Practices (ACIP).
These cases have mainly been seen in younger people, and they are more common in men. Symptoms typically appear four days after a person is vaccinated, and they are more common after the second dose.
In a report, CDC wrote, “Further information should be collected through medical record review about potential myocarditis cases that were reported into VAERS [Vaccine Adverse Event Reporting System]. Information about this potential adverse event should be provided to clinicians to enhance early recognition and appropriate management of persons who develop myocarditis symptoms following vaccination.”
Liam Yore, a Washington state emergency physician, told the New York Times that he recently operated on a case involving a teenager who developed myocarditis after receiving a vaccine. According to Yore, the patient was initially treated for moderate inflammation in the lining of their Heart. However, it returned due to reduced performance. Yore, on the other hand, claimed that young people with COVID-19 had had worse outcomes.
Be First to Comment